Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

I am suffering from hyper-acidity and hiccups

Hi I am getting treated for hyper acidity. Am having hicups for the last 6 days but the symtoms are not reducing. have had a sonography today & my liver is fine. AM currently taking OMez D & other medicenes prescribed by the doctor .
Asked On : Sat, 5 Mar 2011
Answers:  4 Views:  390
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
Hi, Try keeping some ice cubes in your mouth. Take small frequent feeds avoiding spicy and fried food.
Answered: Sat, 5 Mar 2011
I find this answer helpful
  User's Response
sugar always helps me!
Answered: Thu, 8 Sep 2011
Homeopath Dr. Krupali Devkar's  Response
hello dear, hiccoughs are due to the following reasons: Idiopathic, that is without any cause,most common, then due to renal,kidney disorders, but then u will also have a dry brown tongue,then in liver disorders, and in abdominal conditions, such as the ones that u have .Due to gaseous distention, ur diaphragms nerve gets irritated and u get hiccups.
Try homoeopathic medicine lycopodium 200 daily for 3 days, 4 pills, will greatly relieve.
Answered: Sat, 5 Mar 2011
I find this answer helpful
Ayurveda Specialist Dr. Ram Mani Bhandari's  Response
You are currently taking Proton Pump Inhibitor. You are sufferening from hyperacidity and Gas problem.Your sonograph dont reveal any problem its good.
if you had continous hiccup you should take Anti Emetic tablet (Tab Demel/Domperidone) 3times a day or SOS for acute releif of problem
drink sufficient water and take rest
If you continue the problem you must take some herbal ayurvedic preparation for your complete relief in natural way
Get well soon
Answered: Sat, 5 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor